Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/92390
Title: Linear size optimal q-ary constant-weight codes and constant-composition codes
Authors: Ling, Alan C. H.
Chee, Yeow Meng
Dau, Son Hoang
Ling, San
Keywords: DRNTU::Science::Mathematics
Issue Date: 2009
Source: Chee, Y. M., Dau, S. H., Ling, A. C. H., & Ling, S. (2010). Linear size optimal q-ary constant-weight codes and constant-composition codes. IEEE Transactions on Information Theory, 56 (1), 140-151.
Series/Report no.: IEEE transactions on information theory
Abstract: An optimal constant-composition or constant-weight code of weight w has linear size if and only if its distance d is at least 2w-1. When d ≥ 2w, the determination of the exact size of such a constant-composition or constant-weight code is trivial, but the case of d=2w-1 has been solved previously only for binary and ternary constant-composition and constant-weight codes, and for some sporadic instances. This paper provides a construction for quasicyclic optimal constant-composition and constant-weight codes of weight w and distance 2w-1 based on a new generalization of difference triangle sets. As a result, the sizes of optimal constant-composition codes and optimal constant-weight codes of weight w and distance 2w-1 are determined for all such codes of sufficiently large lengths. This solves an open problem of Etzion. The sizes of optimal constant-composition codes of weight w and distance 2w-1 are also determined for all w ≤ 6, except in two cases.
URI: https://hdl.handle.net/10356/92390
http://hdl.handle.net/10220/7637
DOI: http://dx.doi.org/10.1109/TIT.2009.2034814
Rights: © 2009 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: http://dx.doi.org/10.1109/TIT.2009.2034814.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Linear Size Optimal q-ary Constant -Weight Codes and Constant-Composition Codes.pdf218.72 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.